# SDR QR9R2025031400003

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9138
- Aircraft time: 4,892 hours
- System (JASC): 2300 · Communications System
- Part: Radio
- Part number: 0110106000
- Part serial: 23438464
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

#1 RADIO WOULD NOT TRANSMIT DURING START RUN-UP. REMOVED AND REPLACED COMM-1 RADIO IAW REF 145MMS-023.
